Leaky Gut Syndrome archives

Nystatin

Posted by Dawn G. on October 10, 1998 at 07:07:11:

Is there anyone out there who is allergic to Nystatin? I was on it for 6 weeks and it helped my gastro-intestinal symptoms greatly. But I delveloped severe sinus pain when I took it which got worse each time. I have heard of people not being able to tolerate it, but have never read anything about actually being allergic to it. I'm not sure what to do. I'm currently using caprylic acid, but it seems to be only partially effective. I'm not sure about Diflucan, I'm afraid of developing liver problems on top of everything else already.


Follow Ups:


Re: Nystatin

Posted by Walt Stoll on October 11, 1998 at 09:25:49:

In Reply to: Nystatin posted by Dawn G. on October 10, 1998 at 07:07:11:

Dear Dawn,

Remember, ANY of these treatments will be temporary unless you deal with the causes of your LGS. I tend to see them all as stop-gap teatments to get the person some relief of symptoms while they are dealing with the LGS.

Bob McFerran & I have been discussing this for a few weeks, now. Especially take a look at our comments this past week.

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Leaky Gut Syndrome archives